View : 24 Download: 0

Free cyclic codes over finite local rings

Title
Free cyclic codes over finite local rings
Authors
Woo S.S.
Ewha Authors
우성식
SCOPUS Author ID
우성식scopus
Issue Date
2006
Journal Title
Bulletin of the Korean Mathematical Society
ISSN
1015-8634JCR Link
Citation
vol. 43, no. 4, pp. 723 - 735
Indexed
SCIE; SCOPUS; KCI scopus
Abstract
In [2] it was shown that a 1-generator quasi-cyclic code C of length n = ml of index l over ℤ4 is free if C is generated by a polynomial which divides Xm - 1. In this paper, we prove that a necessary and sufficient condition for a cyclic code over ℤpk of length m to be free is that it is generated by a polynomial which divides Xm - 1. We also show that this can be extended to finite local rings with a principal maximal ideal.
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE